# SDR CA150604006

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS ON DESCENT WHEN THE CREW HAD OIL ODOR AND SMOKE IN CABIN.  AFTER AN UNEVENTFUL LANDING, GROUND CREW REPORTED A LOW OIL LEVEL.  AS THE ACFT FLEW BACK TO ITS BASE, OIL ODOR AND SMOKE IN CABIN APPEARED AGAIN DURING THE DESCENT. TROUBLESHOOTING ONGOING.
